MathSciNet Relay Station
MathSciNet bibliographic data
MR2444149 65F10
Heon Yun, Jae Preconditioned AOR method for $L$-matrices. A note on: "Improvements of preconditioned AOR iterative method for $L$-matrices'' [J. Comput. Appl. Math. 206 (2007), no. 2, 656–665; MR2333703] by Y. Li, C. Li and S. Wu. J. Comput. Appl. Math. 220 (2008), no. 1-2, 13–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement